# SDR HEEA0011745

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Ring
- Part number: 350A35110500
- Condition: Worn
- Location: Gimbal Ring
- Part time: 4,954 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORES WORN ON GIMBAL RING.
